# SDR ASAA2023080744485

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 29,866 hours, 9,406 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 13058H7990
- Condition: Damaged
- Location: Cockpit
- Part time: 8,575 hours, 2,551 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD HAS EVIDENCE OF ARCING ON UPPER RIGHT CORNER NEAR SOLDER JOINT. GROUNDED - YES. REPLACED R1 WINDOW IAW AMM 56-11-11-4020-801 STEP 3.H(1-14) JM 53114 MBG 43347COMPLETED INSTALLATION OF R1 WINDOW REF AMM 56-11-11-400-801 OPS CHK GOOD.
